# SDR CA081029005

- Difficulty date: September 15, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE PILOTS OBSERVED ENG TEMPERATURE RISING THRU 800°C AND PEAKING OVER 1000°C. FLAMES WERE NOTICED FROM THE EXHAUST. THE ENG WAS SHUTDOWN AND FIRE BOTTLES DISCHARGED. A SINGLE ENG LANDING FOLLOWED.  POST FLIGHT INSPECTION REVEALED OIL LEAKING FROM GAS GENERATOR CASE AND EXHAUST AREA. THE ENG WAS REMOVED AND SENT FOR INVESTIGATION WHERE TEARDOWN REVEALED A NR 1 BEARING DISTRESS. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
